# SDR SWIA201333653

- Difficulty date: May 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 30,110 hours, 25,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE HAS A CHAFE ON OTBD L/E OF FLAP VANE. (C-CHECK) REWORKED LT WING INBD FLAP VANE OTBD L/E IAW REO.
